Skip to content Skip to navigation

Projective Motion in Special Finsler Spaces

Volume 13, Number 2 (2012), 74 - 80

Projective Motion in Special Finsler Spaces

Price: $20.00

Abstract

The present paper deals with the differential geometry of a Finsler space whose projective deviation tensor satisfies certain conditions. It discusses the projective motion in such Finsler space. A sufficient condition has been obtained for the projective motion to be an affine motion in a Finsler space whose projective deviation tensor is recurrent. Similar problems have been discussed for recurrent and projective recurrent Finsler spaces. It is established that the projective motion, in a Finsler space for which the covariant derivative of the projective deviation tensor is symmetric, is an affine motion or the space is of scalar curvature.